| Model Number |
V+C, ENGLISH |
| Medical Device Problem Code |
Device Alarm System (1012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/02/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to ventec that the device did not provide a patient circuit disconnect alarm as expected, when the patient had become disconnected from the device.There was patient involvement associated with the reported event; however, there were no reports of patient harm as a result of the reported issue.
Additional Manufacturer Narrative
H6: ventec will perform an evaluation of the device.A follow-up report will be submitted when the investigation is complete as defined by 21 cfr 803.56.